Signed (k,k)-domatic number of a graph
Annales mathematicae et informaticae, Tome 37 (2010), pp. 139-149
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2010_37_a12,
author = {Seyed Mahmoud Sheikholeslami and Lutz Volkmann},
title = {Signed (k,k)-domatic number of a graph},
journal = {Annales mathematicae et informaticae},
pages = {139--149},
year = {2010},
volume = {37},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2010_37_a12/}
}
Seyed Mahmoud Sheikholeslami; Lutz Volkmann. Signed (k,k)-domatic number of a graph. Annales mathematicae et informaticae, Tome 37 (2010), pp. 139-149. http://geodesic.mathdoc.fr/item/AMI_2010_37_a12/